# SDR VNAA0704014

- Difficulty date: April 18, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 7,203 hours, 7,380 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 32156222
- Part serial: 1978
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 6,708 hours, 6,890 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LEFT PACK BLOWING SMOKE ON FLIGHT DECK.  MAINTENANCE INSPECTED AND DEFERRED THE LEFT HAND AIR CONDITIONING PACK PER MEL 21-51-01.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE REGULATING VALVE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
